English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the properties of cumulant expansions

MPS-Authors
/persons/resource/persons197367

Kladko,  Konstantin
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184507

Fulde,  Peter
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kladko, K., & Fulde, P. (1998). On the properties of cumulant expansions. International Journal of Quantum Chemistry, 66(5), 377-389. doi:10.1002/(SICI)1097-461X(1998)66:5<377:AID-QUA4>3.0.CO;2-S.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-A728-3
Abstract
Cumulants represent a natural language for expressing macroscopic properties of a solid. We shaw that cumulants are subject to a nontrivial geometry. This geometry provides an intuitive understanding of a number of cumulant relations which have been obtained so far by using algebraic considerations. We give general expressions for their infinitesimal and finite transformations and represent a cumulant wave operator through an integration over a path in the Hilbert space. Cases are investigated where this integration can be done exactly. An expression of the ground-state wave function in terms of the cumulant wave operator is derived. In the second part of the article, we derive the cumulant counterpart of Faddeev's equations and show its connection to the method of increments. (C) 1998 John Wiley & Sons, Inc.